MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE
Catalog Number 718-00
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was low water flow pressure in the arctic sun device.The equipment turned off.Please do a comprehensive inspection, including replacing pumps and filters.Per sample evaluation results on 15feb2024.It was reported that the arctic sun device filled very slowly.Both pumps were at the wear limit, preventive maintenance recommended.Fill tube was dirty and fill tube must be replaced.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be determined.A potential root cause of the reported issue is inadequate maintenance.However, this cannot be confirmed.The device was evaluated upon receipt.Fill tube is dirty, fill tube must be replaced.Replaced fill tube.A dhr review is not required as the serial number is unknown.The instructions for use were found adequate and state the following: "cleaning and maintenance routine cleaning and preventive maintenance should be performed on the arctic sun¿ temperature management system control module every 6 months at a minimum.This consists of cleaning the external surfaces, accessories and chiller condenser, inspecting the device, and replenishing the internal cleaning solution that suppresses microorganism growth in the water reservoir and hydraulic circuit.See the arctic sun¿ temperature management system service manual for additional information." correction: d,h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE
Common Device Name
FILL TUBE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18855760
Report Number1018233-2024-01186
Device Sequence Number14279421
Product Code DWJ
UDI-Device Identifier00801741080197
UDI-Public(01)00801741080197
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number718-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown